# SDR 2000ZZZX29

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- System (JASC): 3242 · Brake
- Part: Carrier
- Part number: 244667
- Condition: Failed
- Location: Brake
- Component: Bfgoodrich, 21585
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585, FAILED PREMATURELY.  NR 3 CARRIER AND LINING ASSEMBLY BROKEN IN HALF.  THIS IS A CONTINUAL DISREPANCY.  NOTE:  OEM PARTS INTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1585.
